Doctor insights on:
Can Vitamins Make You Bloated
I feel bloated all the time. I exercise, eat a well balanced diet, lots of fiber vitamins and stay hydrated? I always seem to feel overly bloated?
After every dinner my stomach feels bloated without over eating Could this be because my B12 levels are 1600 and my Vitamin D levels are deficient?
Bloating post dinner: Would check for reflux with or without H pylori , a bacteria ,and would check for gallbladder status ( stones, dyskiensis ( ultrasound vs. HIDA) and food intoelrences like gluten / soy or milk . T I have found liver dysfunction with elevated B12 so check liver function and do not supplement with B12 .if not supplementing get evaluated as liver/blood diseases cause increase in B12 f/u/ w/ doc ...Read more
My vitamin d level is 12. My face is bloated since a few years. My thryoid, creatinine,cortisol etc are fine. Is the swelling due to my deficiency?I
One way to find out:
Low Vit. D causes many imbalances.
Face bloating isn't a classic symptom of low D, but it's possible it's connected. Whether it is or not, it's important to correct this for your overall health. When your D levels normalize you will see if your bloating improves. Most adults need 5-8000 iu of D3/day. Aim for levels of 50-80.
PS could also be side effect of your meds ...Read more
I am pregnant (19 weeks). I was sick (diarrhea & bloated stomach ). I did not eat a lot of vegetable, meat, milk in the past 10 days. I was eating chicken soup, banana and prenatal vitamin (jamieson). Will this impact the baby?
Probably not.: Even if you got a little dehydrated and had low-grade fever the answer would still be no. Only severe dehydration and prolonged high fevers could adversely impact the pregnancy and increase the risk of bleeding or pregnancy loss. No long-term effects should be expected from your fetus provided the pathogen did not cross the placenta. Listeria monocytogenes is a pathogen that could cause fetal loss. ...Read more
Can I have the name to a prescribed or OTC medication for bloating, i'll even take a natural supplement or vitamin for it?
Bloating: A good otc medication is gas-x. If this continues, please see your pcp. ...Read more
Can prenatal vitamins help reduce some of the symptoms associated with PMDD like bloating, water retention, and migraines?
It is unlikely that: they will be helpful for the symptoms you are expressing. There are other medications that could be suggested. See your primary health care provider who has your full medical history and will be able to advise you. ...Read more
What can I take or do if I have taken too much vitamin d suppl? I'm having stomach pains bloating etc. My dr had me taking 20, 000 iu a day. Help!
Stop it for now: Vitamin at 20, 000 iu is excessive. Typically, treatment for low vitamin d is about 50, 000iu per week. If using as supplement, 1000-2000 iu/day should be plenty. Anyhow, any medication/vitamin that is causing excessive side effects, stop it and inform doc why you had to do so. The treatment should not be worse than the condition itself. Get some natural vitd--the sun. Consult your doc. Good luck. ...Read more
I have been taking Virectin for about a week now, also with L-Arginine and vitamin C. I am experiencing some bloating in my stomach why?
Self induced: Your GI problems are almost certainly related the your Virectin and additional supplements. Especially the Virectin, which is a collection of herbal medicines and supplements put together with an advertisement campaign to induce you to buy. If you want relief, stop all of these. Take the money you save and buy a health club membership. Regular exercise if better for you than these bogus meds. ...Read more
Could multi-vitamin/mineral supplements cause excessive bloating, difficulty breathing and loose stools?
Bloating, loose stoo: Not likely. See your doctor for an examination to determine the cause of your problems. ...Read more
How long will Vitamin C make me gassy? I took 3000 mg this morning at 10 am and it's currently 10 pm and I'm experiencing stomach bloating/gas
Lots of gas, bloating and green stools. Am taking a multi vitamin, the occasional antacid and codfish oil. Could these be causing the green stools?
Codfish oil(cod liver oil) can speed up the transit of food
thru the gastrointestinal tract if taken in too high a dose.
Bile is green in color. As it travels thru the gut it's color is changed, eventually to brown. Greenish color can be the result of intestinal contents not remaining in the gut long enough to turn brown. Should return to normal color if codfish oil is stopped. SEE:abt.cm/144EnVu ...Read more
I have been having bowels problems for about the last 12 months. Been to the doctors and they said try and eat properly as I have a vitamin b defiency but the last week I have had stomach aching and has been bloating on Tuesday had the runs and had been a
Pro mean with: and bio means life. Probiotics help the GI system digest food. Anti means against. So, if one takes excessive antibiotics they can kill off the good bacteria in our GI systems. This can happen w/out antibiotics at times too. So, the probiotics replace the good bacteria that are missing or low. Peace and good health. Ask doc about food sensitivity lab tests too. ...Read more
My stomach is bloating up a lot do to vitamin d probiotics vitamin b complex and gionvi birth control please help?
Difficult to say: Likely the vitamin d, b and birth control aren't causing your bloating. It could be the probiotics, but it could equally be something in your diet. The frequency and type of your stools might tell you about what's going on with your bloating. Make sure that you're drinking a lot of water, not soda. Exercise vigorously for 30-60 minutes a day, 7 days a week. See dr. If not better soon. ...Read more
35 year-old woman with abdominal discomfort, bloating, nausea and gas associated with starchy foods.....?
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. These produce gas as they consume micronutrients in the colonic lumen. The easy solution us to take probiotics along with antibiotics and also take antibiotics judiciously only if there're is a true evidence of a bacterial infection as indicated ...Read more
Finding the cause: First you must find out or determine what is causing the bloating. It sounds like this is not gyn related and should be addressed with your family physician. ...Read more
I've have been looking really puffy lately. I know periods can make you bloated but can it make you look puffy or more thick?
Puffy face?: Here's some possibilities: https://www.bustle.com/articles/157763-13-weird-reasons-your-face-looks-puffyGet a more detailed answer ›
When chewing gum,:
The salivary glands are getting stimulated and will prompt you to swallow. Since the gum is not meant to be swallowed, air is getting swallowed instead. The more air is swallowed, the more one can feel bloated.
Chewing gum habitually is also not good for the temporomandibular joint. ...Read more
Flucloxacillin: Like any antibiotic, flucloxacillin can cause potential side effects. The most common are gastrointestinal problems. Fatigue would be unusual as a side effect of this medicine. If you are able to tolerate it, you should finish out the course of the antibiotic. If not, or if the side effects worsen, contact the doctor who prescribed it. Good luck. ...Read more
Yes: Hold doxy and Vit D, Take gasex/ Simethicon .....will help. ...Read more
Fermentation: It certainly can. Consider that yeast is used to make bread (which rises up from the gas bubbles produced)... and of course beer which has all those bubbles! So if you're consuming yeast - I would expect 'gas' to form in your GI tract and created the bloated symptoms you're feeling. Why not take a break from the yeast and see if it goes away? ...Read more
Possibly: Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Take pregnancy test & notify Dr if your period is 7 or > days late. ...Read more
Can having a cold cause bloating? I have had a cold for 3 days now and noticed I am very bloated.
I just drastically increased watee intake to relieve bloating. Why am I more bloated now than I was before?
Oatmeal used to relieve bloating now when I eat it it makes me bloated? What changed and is there a way to help it?
- Talk to a doctor online
- Can a uti make you bloated?
- Can vitamins make you hungry?
- Will antibiotics make you bloated
- Uti can make you bloated burning peeing blood
- Can vitamin b12 make you gain weight?
- Can vitamin c make you gain weight?
- Can expired vitamins make you sick?
- Can prenatal vitamins make you tired?
- Can antibiotics make you feel bloated?